SPARSE VARIANCE FOR PRIMES IN ARITHMETIC PROGRESSION

J. Bruedern, T. D. Wooley*

*Corresponding author for this work

Research output: Contribution to journalArticle (Academic Journal)

5 Citations (Scopus)

Abstract

An analogue of the Montgomery-Hooley asymptotic formula is established for the variance of the number of primes in arithmetic progressions, in which the moduli are restricted to the values of a polynomial.

Original languageEnglish
Pages (from-to)289-305
Number of pages17
JournalQuarterly Journal of Mathematics
Volume62
Issue number2
DOIs
Publication statusPublished - Jun 2011

Keywords

  • DAVENPORT-HALBERSTAM THEOREM
  • SEQUENCES

Cite this